# SDR RAIA00701015

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,126 hours, 12,529 cycles
- Engine: Allsn AE3007A
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Part number: 246318
- Part serial: 2381
- Condition: Odor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 7918-IAD-ELECTRICAL BURNING ODOR THROUGHOUT CABIN AND COCKPIT. MAINTENANCE REMOVED AND REPLACE THE FORWARD FLIGHT ATTENDANT HANDSET.
